# SDR SWAA2013080918982

- Difficulty date: August 9, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 33,558 hours, 22,011 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMP1721651
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT INOPERATIVE BETWEEN ROW 1 TO ROW 20.  CONNECTED WIRE CONNECTORS IAW MM.
